# SDR CA050726006

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 601R576401PE
- Condition: Burned
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, IDG NR 2 DROPPED OFF LINE.  MAINTENANCE FOUND THE GENERATOR NR 2 CABLE AND TERMINAL BURNT IN JB1.  THE TERMINAL ATTACHMENT HARDWARE WAS FOUND LOOSE ON THE TERMINAL BLOCK STUD INSIDE THE JB1.  DAMAGED PARTS, ELECTRICAL HARNESS, 601R57640-1PE- PHENOLIC INSULATOR,  600-51428-3- BUS BAR,601R51427-3 - STUD, MS25080-4
